# SDR COMA9610103

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 7710 · Power Indicating System
- Part: Door Latch
- Condition: Broken
- Location: Engine Cowl
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL INSPECTION DOOR ON ENGINE COWLING WILL NOT STAY CLOSED.  REPAIRED BROKEN SHEET METAL LATCH RETAINER.
